question-icon

Have had botox on forehead. Discovered a lump on forehead and vision deteriorating. Side effects?

default
Posted on Fri, 31 May 2013
Question: I had botox on my forhead in January and have now discovered a lump on my forhead right above my left and right eyebrows is this a possible reaction? I have also noticed my vision deteriorating but last fall I also had an eye exam and the doctor said he saw nothing and that I just needed reading glasses.
doctor
Answered by Dr. Johny Chacko (2 hours later)
Hello XXXXXXX

Thanks for the query.

Most of the side effects of Botox are seen immediately after injection. It is rather unusual to have side effects after 4 months. I could make out vaguely a lump in the picture. The overlying skin is perfectly normal. That means the problem is under the skin.

The problem with vision is not related to Botox. Usual side effects of eyelid drooping and double vision are immediate, not after 4 months.

Did you have bruising under the skin after Botox? Sometimes a bruise can organise after some time to form a lump which usually gradually disappears.
Do you have a keloidal tendency?

Very, very rarely at the site of Botox injection patients have developed Atypical Mycobacterial infection - That can start slowly, but then in such cases the outer skin will show some colour changes and ulceration.
I will recommend you to see a dermatologist for proper face to face examination and assessment, preferably the same doctor who did the Botox procedure.

Hope I have answered your query. If you have any further questions I will be happy to help.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Johny Chacko

Dermatologist

Practicing since :2005

Answered : 1916 Questions

premium_optimized

The User accepted the expert's answer

Share on
Have had botox on forehead. Discovered a lump on forehead and vision deteriorating. Side effects?

Hello XXXXXXX

Thanks for the query.

Most of the side effects of Botox are seen immediately after injection. It is rather unusual to have side effects after 4 months. I could make out vaguely a lump in the picture. The overlying skin is perfectly normal. That means the problem is under the skin.

The problem with vision is not related to Botox. Usual side effects of eyelid drooping and double vision are immediate, not after 4 months.

Did you have bruising under the skin after Botox? Sometimes a bruise can organise after some time to form a lump which usually gradually disappears.
Do you have a keloidal tendency?

Very, very rarely at the site of Botox injection patients have developed Atypical Mycobacterial infection - That can start slowly, but then in such cases the outer skin will show some colour changes and ulceration.
I will recommend you to see a dermatologist for proper face to face examination and assessment, preferably the same doctor who did the Botox procedure.

Hope I have answered your query. If you have any further questions I will be happy to help.

Regards